# SDR SWAA2022021793717

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FLOOR CAPSTRIP MARKED L/H CENTER IS CORRODED ON TOP AND BOTTOM SIDE. / REPLACED CAPSTRIP AT AFT CARGO L/H CENTER IAW AIPC 25-52-10-02 PG 44 ATAG: A52449
